Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Medication for severe cold, steam inhalation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Doctor :   hi
Doctor :   how can I help you?
User :   m suffing from cold from last week. what sud i do to stop it ?.
Doctor :   please tell me in detail what all symptoms you have
User :   last week i was suffering from sevear headequce, body pain and 102.6 fever.
Doctor :   any running nose
User :   ya
Doctor :   cough
User :   no
Doctor :   pain in throat
User :   no
Doctor :   did you take any medication for this
User :   ya
Doctor :   what medications
Doctor :   did you visit any doctor for this
User :   yes
User :   right n i am not medicine details with me
User :   not having
Doctor :   how ru feeling now
User :   still my nose is running
Doctor :   fever and headache?
User :   no
Doctor :   good so you have running nose
Doctor :   take steam inhalation
User :   tat's it
Doctor :   tab sinnerest one tab three times a day you take for 2 days
User :   sinnerest one is tab name
Doctor :   tab sinnerest
Doctor :   1 tablet in morning ,in noon, and in night
Doctor :   this is for two days
User :   thxs
Doctor :   is there any thing i can help you
User :   no sir
User :   bye
Doctor :   k please fill the feed back form
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor